# SDR ASAA1159170

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,674 hours, 5,027 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 28612004001
- Condition: Defective
- Location: L2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT/SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  QRH PROCEDURE FOLLOWED.  OVERHEAT LIGHT RE-ILLUMINATED.  TROUBLESHOT REF FIM 30 41 00 810 811.  WHCU FAULTS THE WINDOW SENSOR LAST FIVE FAULTS.  BOTH SENSORS RESISTANCE CHECK GOOD (299 OHMS) WITH WINDOW COLD.  LT SIDE WHCU BIT CKS GOOD REF MM 30 41 11 710 701.  REMOVED AND REPLACED COILED CORD.  OPS NORMAL REF 30 41 00 710 801.
